Skip to main content

Upping my dose of 75mg effexor to 150mg. Anyone experienced this?

Answers

WildcatVet 20 Sep 2021

Hi, opinion!
When I was taking Effexor my dose was upped to 150mg/day and then to 225mg/day over several months. I had no side effects and it worked very well for me and to this day I wish I was still taking it.
What are your questions or concerns?
Best regards.
Wildcat

Votes: +0
opinion 20 Sep 2021

My concern is im just scared as I have been on 75mg for over 13 years but now upping to 150

WildcatVet 21 Sep 2021

Well, you will be doubling your dose and your metabolism will need to adjust. You may have some side effects but they should be mild and subside quickly since you've already had the drug in your system for quite some time.
The most common are dizziness, drowsiness, nausea, and headaches just so you're prepared if it happens.
Maybe start taking the higher dose on the weekend or when you have a day or two to see how it affects you.
Best regards and I hope you're feeling better quickly.
Wildcat

opinion 21 Sep 2021

Did u feel better when u upped ur does?

WildcatVet 21 Sep 2021

Yes! That's why we increased the dose. Everybody responds differently... some do well on less others need the higher dosages.
I felt okay-ish on the lower but felt great on the higher doses.
WC

Drugs.com free discount card

Related topics

effexor, dosage

Further information

Similar questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.